MathSciNet Relay Station
MathSciNet bibliographic data
MR275461 57.20
Mather, John N. Stability of $C\sp{\infty }$ mappings. V. Transversality. Advances in Math. 4 1970 301–336 (1970).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement